7 doctors weighed in:
I took penicillin but I have an augmentin (amoxicillin and clavulanate) allergy, and now have rask?
7 doctors weighed in

Dr. Martin Raff
Internal Medicine - Infectious Disease
6 doctors agree
In brief: Augmentin (amoxicillin and clavulanate)
This is a brand name for a drug which contains Amoxicillin and clavulanic acid.
Amoxicillin is a derivative of penicillin and is 100% cross-allergenic. Be very careful and if you get worse see a doctor asap - and hopefully not the same one who gave this to you if they knew you were penicillin allegic.

In brief: Augmentin (amoxicillin and clavulanate)
This is a brand name for a drug which contains Amoxicillin and clavulanic acid.
Amoxicillin is a derivative of penicillin and is 100% cross-allergenic. Be very careful and if you get worse see a doctor asap - and hopefully not the same one who gave this to you if they knew you were penicillin allegic.
Dr. Martin Raff
Dr. Martin Raff
Thank
1 comment
Dr. David Rosenfeld
It is essentially the same drug. You should not have been given it.
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors